# SDR JJBA20230131024

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 40,648 hours, 28,004 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK AND FORWARD CABIN AFTER DEPARTURE. FOUND EVIDENCE OF DE-ICE FLUID IN BOTH ENGINES AND COWLING. CLEANED AREA, PERFORMED ENGINE RUNS. OPS CHECK SAT.
